# SDR SWAA2022030779428

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 18,939 hours, 8,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED NEW FAULT DUE TO RII REQUIREMENTS. ORIGINAL FAULT; CORROSION FOUND IN AFT CARGO ON RIGHT TRANSITION ANGLE BETWEEN STA. 727I AND 787. [TTG8Q00B325B] / [01] HANHLY SOUVORAVONG (TECHNICIAN); 01-MAR-2022 19:39 UTC REMOVED RIGHT HAND TRANSITION ANGLE FROM STA. 727F+12 TO STA. 787 PER SRM 53-00-53-2R-6 REPAIR 6[11] C/W RII INSPECTION  10. TONI KERNS (TECHNICIAN); 02-MAR-2022 07:43 UTC  HANHLY SOUVORAVONG (TECHNICIAN); 02-MAR-2022 01:54 UTC  REMOVED AND REPLACED TRANSITION ANGLE SECTION FROM STA. 727F+12 TO STA. 787 PER SRM 53-00-53-2R-6 REPAIR 6.
